# SDR ASAA2012100893074

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654585569
- Condition: Corroded
- Location: Bs 982-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR WEB  R2 DOOR AFT WEB UNDER MOPSILL CORRODED ON LOWER SURFACE.  ACFT GROUNDED.  BLENDED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-60-15, FIG 101. R & R WEB IAW SRM 51 40 02.
